IV-Schätzung eines linearen Panelmodells mit anonymisierten Betriebs- und Unternehmensdaten
Gerd Ronning,
Martin Rosemann and
Elena Biewen
Schmollers Jahrbuch : Journal of Applied Social Science Studies / Zeitschrift für Wirtschafts- und Sozialwissenschaften, 2010, vol. 130, issue 3, 357-380
Abstract:
Recently researchers in Germany were given the opportunity to use some of the business data provided by the Federal Statistical Office at their own workplace as Scientific Use Files (SUF). One of the anonymisation procedures used for the generation of SUF is multiplicative stochastic noise. Since this method leads to inconsistent estimates of linear panel models the use of correction procedures is necessary. This article analyses the instrument variables estimation as a correction method. As instrument variables we test a) a lagged variable, b) the difference between two lagged variables, and c) an anonymised variable from an additional anonymised data set. We conclude that only the last instrument leads to consistent estimators. We also study numerical problems which arise if the denominator of the estimator tends towards zero.
JEL-codes: C01 C13 C23 (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.3790/schm.130.3.357 (application/pdf)
Access to full text is restricted to subscribers (2008 onwards); Pay-per-view access from http://www.genios.de (2000 onwards with 2 years moving wall) and http://ejournals.duncker-humblot.de/loi/schm (2008 onwards)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aeq:aeqsjb:v130_y2010_i3_q3_p357-380
Ordering information: This journal article can be ordered from
http://www.duncker-h ... llersjahrbuch-1.html
Access Statistics for this article
Schmollers Jahrbuch : Journal of Applied Social Science Studies / Zeitschrift für Wirtschafts- und Sozialwissenschaften is currently edited by Gert G. Wagner and Joachim Wagner
More articles in Schmollers Jahrbuch : Journal of Applied Social Science Studies / Zeitschrift für Wirtschafts- und Sozialwissenschaften from Duncker & Humblot, Berlin
Bibliographic data for series maintained by Gabriele Freudenmann ( this e-mail address is bad, please contact ).